# SDR 2007UALA04634

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 65,644 hours, 10,817 cycles
- Engine: Pwa PW4060
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Arced
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B SURGE TANK WIRES HAS SIGNS OF ARCING AT TERMINAL BLOCK, HARDWARE RUSTED O/B SIDE OF RIB 31.  REPLACED LEVEL SENSOR AND TERMINAL BLOCK.  AC OK FOR SERVICE
